# SDR DALA2025091806855

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-213
- Aircraft serial: 7777
- Aircraft time: 25,419 hours, 11,091 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB,  PERFORMED AN AIR TURN BACK DUE TO FUMES IN CABIN AND COCKPIT.   PERFORMED WATER WASH AND DRY OUT RUNS ON BOTH ENGINES AND REPLACED BOTH RECIRCULATION FILTERS. (LP 7607148)
